# SDR C2XA04SH471

- Difficulty date: July 21, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 7,635 hours, 6,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530644407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT FLOORBEAM WAS FOUND TO BE CORRODED BETWEEN FRAME 35 AND 39.  MAINTENANCE REMOVED THE DAMAGED AREA AND FOUND IT TO BE GREATER THAN 30 PERCENT OF ORIGINAL MATERIAL THICKNESS, BUT WITHIN REPAIRABLE LIMITS.  A DYE PENETRANT INSPECTION WAS PERFORMED WITH NO DEFECTS NOTED.  THE AREA WAS THEN RESTORED IAW EMB 135 CPM 51-21-04, CPM 51-21-05 AND CPM 51-21-06.  ALL WORK WAS PERFORMED PER EC5310-01280 REV A.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
